# SDR AWXA9700667

- Difficulty date: November 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Chafed
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-9 INSPECTION, FOUND LT HORIZONTAL STABILIZER BALANCE BAY NR 3 BALANCE PANEL IDLER HINGE CHAFING ON HORIZONTAL STABILIZER REAR SPAR LOWER O/B SIDE.  REPAIRED PER ER 3-55-11-06.
